# SDR TC8A98067

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 43,582 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DFW-DAY.   TRIP# 02617        DISCREP: #1 ENGINE LOSS OF POWER ON CLIMBOUT 240-330. ENGINE SURGING FROM CLIMB EPR TO 1.6 THEN 1.3 SHUTDOWN, ALL PARAMETERS NORMAL. FERRIED AIRCRAFT TO KMIA.                         CORR. ACTION: 10/28/98 REMOVED AND REPLACED #1 ENGINE IAW MIP CHAPT 2, P.77 THRU 80 AND PAGE 99,100, OPS CHECKS NORMAL.
